Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

advertisement
advertisement
Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

Notice
All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

Dizzy and discombobulated

granadillaggranadilla Posts: 33
edited 06/11/2012 - 8:00 AM in Back Surgery and Neck Surgery
Hi everyone. I'm 8 days post-op from a microdiscectomy (L4L5). I've been feeling pretty good and yesterday I was able to cut my vicodin in half. I've been taking short walks, not sitting for more than 15 minutes at a time, etc. Overall I was feeling like everything was going really well.

Today I woke up just not feeling right. Every time I stand up for more than 10 minutes I start feeling dizzy and weird, kind of like an out of body feeling.

Has anyone else had anything like this? I'll call the doc on Monday if I still feel like this, but I'm trying to figure out WHY I feel like this and how to make it go away. I really don't think it's that I'm doing too much.

Thanks.
advertisement

Comments

  • Hey there, I'm impressed that you were able to spell discombobulated just 8 days after surgery.

    I would give it another day. Drink lots of water and be sure you are eating small meals throughout the day.

    It could be your body adjusting to less vicodin, but typically I thought it takes a little longer than that for the body to react that way.

    Just be careful if you are dizzy...make sure you have someone with you when you are up walking to the bathroom.

    I found after my surgeries, I was generally stable but would have a few 'off' days in regards to stability.
  • Could it be related to you cutting back on the vicodin? I had horrible withdrawal symptoms when I stopped taking them. Have a talk with your doctor. Maybe you have to slowly wean off of your meds. Hope you are feeling better!
    2011 ACDF C5-6 for Spondylosis with Myleopathy
    2012 L4-5 herniated disc and hernated disc at C4/5 2013 Taking Amitriptyline for headaches
  • Thanks, DNice and Lili for the responses.

    I talked to my doctor this morning because I was still feeling woozy and dizzy. He said the dizziness is probably caused by the meds, but to be on the safe side he wants me on bed rest until I see him on Wednesday morning.

    Isn't recovery fun!
Sign In or Register to comment.